# SDR SWAA2022031148520

- Difficulty date: July 20, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 55,941 hours, 32,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE PANEL ASSY BETWEEN SEAT TRACKS AT STA 537.45 OUT BOARD END BROKE LOOSE / REMOVED AND REPLACED FLOOR SUPPORT PANEL BRAKE ASSY. PER SRM 51-40-02.
